# SDR CALA2014052700657

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BS 440 FRAME AREA BETWEEN STRINGER 8 & 9 TWO EACH CRACKS FOUND AT INBD RIVET HOLE RUNNING UPWARD APPROX 1/8 INCH & DOWNWARD 1/8 INCH IN LENGTH, RT SIDE BS 440 FRAME AREA BETWEEN STRINGER 8R & 9R CRACKED AREA, CRACK LENGTH 0.125 INCHES.  REPAIRED IAW EA 5310-04716 OP 2 REV G STEP 9 FIG 3 & FORM 44.0008 ATTACHED ITEM 1-18 ACCOMPLISHED.
